Alert archive / Pennsylvania / Special Weather Statements in 2012

Special Weather Statement, NWS Philadelphia/Mount Holly

November 13, 20125 counties in Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Nov 13, 2012, 12:01 AM EST for 5 counties in Pennsylvania. It was in force for 89 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 13, 2012, 12:01 AM EST (05:01 UTC)
Expired
Nov 13, 2012, 1:30 AM EST
In force
89 min
Issued by
NWS Philadelphia/Mount Holly

Counties Berks County, PA, Carbon County, PA, Chester County, PA, Lehigh County, PA, Monroe County, PA

The radar

The Philadelphia radar (KDIX), 134 km from the middle of the area, began a volume at 05:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 5.0 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2012-11-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2012-11-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 262 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
1216 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
262 m²/s²
0-3 km storm-relative helicity
402 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

207 
WWUS81 KPHI 130501
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1201 AM EST TUE NOV 13 2012

MDZ008-PAZ054-055-060>062-067-068-130630-
BERKS PA-CARBON PA-CECIL MD-CHESTER PA-LEHIGH PA-MONROE PA-
MONTGOMERY PA-NORTHAMPTON PA-
1201 AM EST TUE NOV 13 2012

...SHOWERS WITH STRONG WIND GUSTS AND BRIEF HEAVY RAINFALL WILL 
AFFECT BERKS...LEHIGH...MONROE...MONTGOMERY...CARBON... 
NORTHAMPTON...CECIL AND CHESTER COUNTIES...

AT 1154 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
SHOWERS SHOWERS WITH STRONG WIND GUSTS AND BRIEF HEAVY RAINFALL 
ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF SCRANTON TO 26 
MILES NORTHWEST OF READING TO 16 MILES NORTHWEST OF 
BALTIMORE...MOVING EAST AT 30 MPH. 

THE SHOWERS WILL BE NEAR TRESCKOW...STRAUSSTOWN AROUND 1205 
AM...BEAVER MEADOWS AROUND 1210 AM...WOMELSDORF...WEATHERLY AROUND 
1215 AM...NESQUEHONING...LANSFORD...BERNVILLE AROUND 1220 
AM...SUMMIT HILL AND HAMBURG AROUND 1225 AM.

WIND GUSTS OF 30 TO 40 MPH AND A BRIEF PERIOD OF HEAVY RAIN ARE 
POSSIBLE WITH THESE SHOWERS.

LAT...LON 4115 7514 4114 7508 4066 7540 3952 7598
      3954 7606 3972 7623 3974 7610 3979 7605
      4011 7595 4014 7589 4044 7635 4052 7631
      4058 7602 4065 7599 4074 7577 4091 7600
      4101 7575 4111 7575 4124 7551 4126 7513

$$

ROBERTSON

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Nov 12, 9:38 PM EST, 2 hours 23 minutes earlier.

Area forecast discussion, Nov 12, 9:38 PM EST, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
938 PM EST MON NOV 12 2012

.SYNOPSIS...
A COLD FRONT WILL APPROACH FROM THE WEST THIS EVENING, CROSS THE
AREA OVERNIGHT AND THEN MOVE OUT TO SEA.  HIGH PRESSURE GENERALLY
IS EXPECTED TO FOLLOW FOR THE MID WEEK PERIOD INTO THE COMING
WEEKEND, ALTHOUGH SOME ACTIVITY MAY DEVELOP OFF THE SOUTHEAST U.S.
COAST BEGINNING AS EARLY AS FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
A STRONG COLD FRONT WILL BE DRIVEN EASTWARD AS LOW PRESSURE
TRACKS WELL TO OUR NORTH THROUGH TONIGHT. THE ACTUAL COLD FRONT IS
EXPECTED TO SWEEP ACROSS OUR AREA FROM WEST TO EAST AFTER
MIDNIGHT. THE PRECIPITATION ASSOCIATED WITH THIS FRONT CONTINUES
TO GENERALLY OCCUR BEHIND IT. THIS IS IN PART DUE TO A STRONG
THERMAL GRADIENT, WHICH IS DRIVING A FOCUSED RIBBON OF
FRONTOGENETIC FORCING. THIS FORCING IS FORECAST TO GRADUALLY WANE
TOWARD DAYBREAK AS IT MOVES ACROSS OUR AREA, AND THE THERMAL
GRADIENT STARTS TO WEAKEN. WHILE THE CAA BEHIND THE FRONT IS
DECENT, IT IS FORECAST TO NOT BE AS STRONG AS FARTHER TO THE WEST.

BASED ON THE INCOMING LIFT ALONG AND ESPECIALLY BEHIND THE SURFACE
COLD FRONT, A BAND OF SHOWERS IS EXPECTED. THIS BAND MAY END UP
SHRINKING/NARROWING AS IT MOVES ACROSS OUR AREA GIVEN THE LESSENING
OF THE FRONTOGENETIC FORCING WITH TIME /PERHAPS A RESEMBLANCE OF A
NARROW COLD FRONTAL RAIN BAND ARRIVING FROM THE WEST/. WE
CONTINUED WITH CONTINUITY REGARDING THE POPS RAMPING UP THROUGH
THE NIGHT, HOWEVER WE DID SLOW IT DOWN A LITTLE BIT MORE AS MOST
OF THE PRECIPITATION SHIELD MOVES MORE TOWARDS THE NORTH-
NORTHEAST.

A MILD AIRMASS AHEAD OF THE BOUNDARY ALONG WITH A SOUTHERLY FLOW
BEING MAINTAINED, SHOULD KEEP THE TEMPERATURES FROM DROPPING A
LOT DURING THE NIGHT. A LOW-LEVEL JET IN THE 40-50 KNOT RANGE IS
CURRENTLY OVER THE AREA AND THIS WILL HELP TO KEEP THE MIXING
GOING TONIGHT. A WEAK LOW-LEVEL INVERSION IS TRYING TO SET UP
ACROSS THE REGION TONIGHT, AS THE STRONG WAA TAKES PLACE, BUT
SINCE SKIES ARE MOSTLY CLOUDY DON'T THINK WE DECOUPLE ENOUGH TO
HAVE WINDS DROP TOO MUCH. JUST ABOVE THE INVERSION, TIED TO THE
LOW-LEVEL JET, THE STRONGER WINDS ARE ABLE TO MIX DOWN IN THE
HEAVIER SHOWERS OUT WEST. WE COULD EASILY GUST UPWARDS OF 40 MPH
TONIGHT IN ISOLATED SPOTS...UNDER THE HEAVIEST RAIN.

AS FOR THE TEMPERATURES, THE MAVMOS SEEMED TO HAVE A BETTER HANDLE ON THE
NEAR TERM SO A 3:1 WEIGHED AVERAGE IN FAVOR OF THE MAV WAS USED
THROUGH TUESDAY MORNING.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
A STRONG COLD FRONT IS FORECAST TO BE EAST OF OUR AREA TO START
TUESDAY. THE CAA IN ITS WAKE WILL CONTINUE THROUGH THE DAY AS THE
FLOW IS FROM THE NORTH-NORTHWEST. AS MENTIONED ABOVE, THE OVERALL
LIFT ALONG AND BEHIND THE FRONT IS FORECAST TO WANE THROUGH THE DAY,
THEREFORE THE SHOWERS ARE EXPECTED TO BE THE MOST WIDESPREAD IN THE
MORNING. WE THEREFORE FAIRLY QUICKLY STEPPED DOWN THE POPS THROUGH
THE DAY FROM WEST TO EAST. HIGH PRESSURE THEN BEGINS TO EDGE INTO
OUR AREA FROM THE WEST DURING THE AFTERNOON, AND ENOUGH DRYING
SHOULD ALLOW FOR SOME CLEARING FOR MOST ALONG WITH AN END TO THE
SHOWERS.

A PRESSURE GRADIENT REMAINS TIGHTENED ACROSS THE AREA DURING THE
COURSE OF THE DAY. HOWEVER DESPITE THE CAA OCCURRING, THE OVERALL
FLOW IS FORECAST TO DECREASE. AS A RESULT, THE STRONGEST WINDS MAY
END UP OCCURRING THROUGH ABOUT MIDDAY. THE HIGH TEMPERATURES SHOULD
MOSTLY OCCUR EARLIER IN THE MORNING WITH LITTLE REBOUND ANTICIPATED
DURING THE COURSE OF THE DAY GIVEN THE COLDER AIR THAT ARRIVES.

HIGH TEMPERATURES WERE A MOS BLEND WITH SOME MINOR LOCAL ADJUSTMENTS.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
WE CONTINUE TO FORECAST THE SHORT WAVE PASSAGE ON TUESDAY NIGHT AS
DRY, AND THEN WE MAINTAIN A DRY FORECAST THROUGH THURSDAY. AFTER
THAT, THE MODELS BEGIN TO DIVERGE SOME.  THE FIRST DIFFERENCE WE SEE
IS WITH A SHORT WAVE MOVING IN THE ZONAL FLOW THAT THE AMERICAN
MODELS MAINTAIN AS STABLE AND SPEED THROUGH US, WHILE THE ECMWF
AMPLIFIES IT SOME AND CORRESPONDINGLY SLOWS IT DOWN.  OUR RESPONSE
TO THIS IS TO CARRY SLIGHT CHANCE POPS MAINLY SOUTH IN THE THURSDAY
NIGHT TO FRIDAY PERIODS.  AFTER THAT, THERE IS GENERAL AGREEMENT
THAT ANOTHER SHORT WAVE DROPPING OUT OF CANADA IS GOING TO SHARPEN
TO OUR WEST ON FRIDAY AND THEN CUT OFF SOMEPLACE OVER THE SOUTHEAST
OVER THE WEEKEND.  THERE IS THE EXPECTED DISAGREEMENT ON EXACT
PLACEMENT OF THE MID LEVEL LOW OR THE ASSOCIATED SURFACE LOW, BUT
THERE ULTIMATELY IS A POTENTIAL COASTAL LOW HERE.  WE CARRY SLIGHT
CHANCE TO CHANCE POPS THAT GRADUALLY SPREAD FROM SOUTH TO NORTH OVER
THE WEEKEND AND INTO THE NEW WEEK.  EVENTUALLY, PRECIPITATION TYPE
MIGHT BECOME AN ISSUE AS ONE MOVES FURTHER NORTH THROUGH THE
FORECAST AREA.  WINDS MAY BECOME AN ISSUE IN THE GRADIENT BETWEEN A
LOW OFF THE COAST (THAT DOESN'T LOOK TERRIBLY DEEP YET) AND FAIRLY
STRONG HIGH PRESSURE TO THE NORTH.

TEMPERATURES GENERALLY ARE FORECAST TO BE SOMEWHAT BELOW NORMAL
THROUGH THE PERIOD.

&&

.AVIATION /03Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

CONFIDENCE IN THE LOWERING OF THE CIGS TONIGHT AHEAD OF THE RAIN IS
LOW TO MODERATE. PUSHED BACK THE TIMING OF THE POTENTIAL IFR CIGS UNTIL
AFTER MIDNIGHT DUE TO THE STRONGER SURFACE WINDS CURRENTLY IN
PLACE AND WITH THE LOW-LEVEL INVERSION NOT QUITE SETTING UP. THE
MORE STEADY RAIN SHOULD BE ENOUGH TO LOWER THE CIGS LATER TONIGHT
AS THE COLD FRONT SLOWLY APPROACHES FROM THE WEST. KEPT THE TIMING
OF THE LLWS AS IT APPEARS THAT THE LOW-LEVEL JET IS FAST
APPROACHING FROM THE WEST AND SHOULD BE OVERHEAD IN THE NEXT
COUPLE OF HOURS.

DECIDED TO END THE GUSTS A FEW HOURS EARLIER THAN WHAT THE 18Z TAFS
HAD. THOUGH WINDS ALOFT AND AT THE SURFACE WILL BE STILL BE STRONG
THOUGHT THAT THE BEST PUSH FOR THE GUSTS WOULD BE TIED TO THE RAIN
ITSELF DURING THE MORNING HOURS. WE SHOULD BEGIN TO CLEAR OUT TO VFR
BY LATE MORNING FROM WEST TO EAST AS THE SHOWERS COME TO AN END AND
AS COOLER, DRIER AIR REPLACES THE RATHER SOUPY AIRMASS CURRENTLY IN
PLACE.

OUTLOOK...
TUESDAY NIGHT THROUGH FRIDAY...MAINLY VFR. CONFIDENCE IS MODERATE.

&&

.MARINE...
A SOUTHERLY FLOW AHEAD OF A STRONG COLD FRONT WILL CONTINUE THROUGH
MOST OF TONIGHT. A LOW-LEVEL JET OF 40-50 KNOTS IS FORECAST TO
MOVE ACROSS THE AREA LATER TONIGHT AND EARLY TUESDAY MORNING. THE
AIRMASS AHEAD OF THE COLD FRONT IS MILD, THEREFORE WINDS ARE
ANTICIPATED TO REMAIN UNDER 25 KNOTS WITH LESS VERTICAL MIXING.
HOWEVER AS THE COLD FRONT SHIFTS EAST EARLY TUESDAY MORNING,
STRENGTHENING CAA AND A TIGHTENING PRESSURE GRADIENT SHOULD ALLOW
FOR A PERIOD OF 25-30 KNOT GUSTS, DUE TO DEEPENING MIXING. THE
WIND MAY TURN NORTHERLY ENOUGH TO CUT DOWN ON THE FETCH ON
DELAWARE BAY TUESDAY, HOWEVER FOR NOW WE LEFT THE SMALL CRAFT
ADVISORY UNCHANGED /STARTING AT 10Z EVERYWHERE AND RUNNING THROUGH
THE DAY TUESDAY/. THE SEAS WILL ALSO BUILD IN THE SOUTHERLY FLOW
AHEAD OF THE FRONT AND GENERALLY PEAK WITH THE WIND SHIFT TO THE
NORTHWEST BEHIND THE FRONT.

OUTLOOK...
WINDS TUESDAY NIGHT INTO WEDNESDAY ARE FORECAST TO STRADDLE THE
ADVISORY CRITERION OVER THE OCEAN WATERS (BUT PROBABLY NOT THE BAY
WATERS) BEFORE DIMINISHING.  MEANWHILE, WAVEWATCH IS TAKING THE SEAS
AT BUOY 44025 DOWN BELOW ADVISORY LEVELS FOR TUESDAY NIGHT BEFORE
RAISING THEM AGAIN, BUT IT IS KEEPING THEM UP AT BUOY 44009.  THE
SEA ACTIVITY IS IN RESPONSE TO SWELLS GENERATED BY LOW PRESSURE WELL
OFF THE COAST AND ALONG THE FRONT.  WE WENT AHEAD AND EXTENDED THE
ADVISORY FOR ONLY THE SOUTHERN ATLANTIC WATERS THROUGH WEDNESDAY
NIGHT.  IT MAY SUBSEQUENTLY BE EXTENDED FOR THE NORTHERN ATLANTIC
WATERS AS WELL.  WE THEN ARE FORECASTING A PERIOD OF SUB-ADVISORY
CONDITIONS OVER ALL THE WATERS FOR THE END OF THE WORK WEEK FOLLOWED
BY DETERIORATING CONDITIONS BEGINNING SATURDAY.

&&

.TIDES/COASTAL FLOODING...
REGARDING TIDAL FLOODING, IT WOULD ONLY TAKE DEPARTURES OF 0.5 FT
OR LESS TO GENERATE MINOR TIDAL FLOODING DURING THE HIGHER HIGH
TIDES ALONG THE COAST, ADJACENT BACK BAYS, RARITAN BAY AND DELAWARE
BAY FROM WEDNESDAY THROUGH FRIDAY.  HIGHER HIGH TIDES THERE OCCUR
DURING THE MORNING AND AFTER DAWN.  THE PROLONGED NORTHEAST WINDS
ARE FORECAST TO SLACKEN SOME FROM MODERATE TO LIGHT BY THURSDAY AND
STAY THAT WAY INTO FRIDAY (GOOD NEWS), AND SWELL ACTIVITY HOPEFULLY
WILL DIMINISH SHORTLY THEREAFTER.  HOWEVER, THOSE HIGH ASTRONOMICAL
HIGH TIDES SUPPORT THE ASSERTION OF THE PREVIOUS FORECASTER THAT IT
SEEMS QUITE PROBABLE THAT WE WILL BE DEALING WITH AT LEAST SOME
MINOR TIDAL FLOODING DURING THAT TIME FRAME.  IT IS LESS LIKELY UP
THE TIDAL DELAWARE RIVER (WHERE DEPARTURES OF 0.75 TO 1.0 FT ARE
NEEDED) AND THE CHESAPEAKE BAY (WHERE DEPARTURES OF 1.25 TO 1.5 FT
ARE NEEDED).

TIDES ALSO WILL HAVE TO BE WATCHED OVER THE WEEKEND AND INTO EARLY
NEXT WEEK.  ALTHOUGH ASTRONOMICAL HIGH TIDES WILL BE DROPPING,
NORTHEAST WINDS MAY BE PICKING UP.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 5 AM TUESDAY TO 6 AM EST THURSDAY
     FOR ANZ452>455.
     SMALL CRAFT ADVISORY FROM 5 AM TO 6 PM EST TUESDAY FOR ANZ430-
     431-450-451.

&&

SYNOPSIS...DELISI
NEAR TERM...GORSE/HEAVENER
SHORT TERM...GORSE
LONG TERM...DELISI
AVIATION...DELISI/HEAVENER
MARINE...DELISI/GORSE
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Nov 12, 3:38 PM EST, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
338 PM EST MON NOV 12 2012

DEZ001-MDZ008-012-015-019-020-NJZ001-007>010-015>019-PAZ054-055-
060>062-067>071-132045-
NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-
MORRIS-HUNTERDON-SOMERSET-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
338 PM EST MON NOV 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-NJZ012>014-020>027-132045-
KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
338 PM EST MON NOV 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN
NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A PROLONGED PERIOD OF NORTHEASTERLY FLOW IS EXPECTED ALONG THE
COASTS OF NEW JERSEY AND DELAWARE FROM WEDNESDAY INTO THE COMING
WEEKEND. ALSO, ASTRONOMICAL TIDES WILL BE HIGH AS A RESULT OF THE
PHASE OF THE MOON. AS A RESULT, IT SEEMS QUITE PROBABLE THAT WE
WILL BE DEALING WITH AT LEAST SOME MINOR TIDAL FLOODING DURING THE
PERIOD. IT REMAINS A LITTLE EARLY TO PINPOINT THE TIDE CYCLES OF
MOST CONCERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-132045-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
338 PM EST MON NOV 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Nov 12, 10:55 PM EST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1055 PM EST MON NOV 12 2012

PAZ054-055-060-061-130515-
BERKS PA-CARBON PA-LEHIGH PA-MONROE PA-
1055 PM EST MON NOV 12 2012

...SHOWERS WITH STRONG WIND GUSTS AND BRIEF HEAVY RAINFALL WILL
AFFECT BERKS...LEHIGH...MONROE AND CARBON COUNTIES...

AT 1048 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH STRONG WIND GUSTS AND BRIEF HEAVY RAINFALL ALONG A LINE
EXTENDING FROM 30 MILES NORTHWEST OF WILKES-BARRE TO 46 MILES
NORTHWEST OF LANCASTER TO 40 MILES WEST OF BALTIMORE...MOVING EAST
AT 35 MPH. THE SHOWERS WILL BE NEAR TRESCKOW...STRAUSSTOWN AROUND
1155 PM...WOMELSDORF...BEAVER MEADOWS AROUND
MIDNIGHT...WEATHERLY...LANSFORD...BERNVILLE AROUND 1205
AM...WERNERSVILLE...SUMMIT HILL AND NESQUEHONING AROUND 1210 AM.

WIND GUSTS OF 30 TO 40 MPH AND A BRIEF PERIOD OF HEAVY RAIN ARE
POSSIBLE WITH THESE SHOWERS.

LAT...LON 4017 7593 4050 7643 4052 7624 4058 7602
      4065 7599 4073 7578 4091 7600 4101 7575
      4109 7577 4113 7570 4113 7564 4123 7554
      4124 7541 4124 7540

ROBERTSON
Special weather statement, Nov 13, 12:01 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1201 AM EST TUE NOV 13 2012

MDZ008-PAZ054-055-060>062-067-068-130630-
BERKS PA-CARBON PA-CECIL MD-CHESTER PA-LEHIGH PA-MONROE PA-
MONTGOMERY PA-NORTHAMPTON PA-
1201 AM EST TUE NOV 13 2012

...SHOWERS WITH STRONG WIND GUSTS AND BRIEF HEAVY RAINFALL WILL
AFFECT BERKS...LEHIGH...MONROE...MONTGOMERY...CARBON...
NORTHAMPTON...CECIL AND CHESTER COUNTIES...

AT 1154 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS SHOWERS WITH STRONG WIND GUSTS AND BRIEF HEAVY RAINFALL
ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF SCRANTON TO 26
MILES NORTHWEST OF READING TO 16 MILES NORTHWEST OF
BALTIMORE...MOVING EAST AT 30 MPH.

THE SHOWERS WILL BE NEAR TRESCKOW...STRAUSSTOWN AROUND 1205
AM...BEAVER MEADOWS AROUND 1210 AM...WOMELSDORF...WEATHERLY AROUND
1215 AM...NESQUEHONING...LANSFORD...BERNVILLE AROUND 1220
AM...SUMMIT HILL AND HAMBURG AROUND 1225 AM.

WIND GUSTS OF 30 TO 40 MPH AND A BRIEF PERIOD OF HEAVY RAIN ARE
POSSIBLE WITH THESE SHOWERS.

LAT...LON 4115 7514 4114 7508 4066 7540 3952 7598
      3954 7606 3972 7623 3974 7610 3979 7605
      4011 7595 4014 7589 4044 7635 4052 7631
      4058 7602 4065 7599 4074 7577 4091 7600
      4101 7575 4111 7575 4124 7551 4126 7513

ROBERTSON

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 13, 1:17 AM ESTSpecial Weather StatementPHIHunterdon, Sussex, Warren88 min
Nov 13, 2:36 AM ESTSpecial Weather StatementPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 3 more84 min
Nov 13, 3:16 AM ESTSpecial Weather StatementPHIBurlington, Mercer, Middlesex, Monmouth, Morris, Ocean and 1 more89 min
Nov 13, 3:20 AM ESTSpecial Weather StatementPHIAtlantic, Camden, Cape May, Cumberland, Gloucester85 min
Nov 12, 10:55 PM ESTSpecial Weather StatementPHIBerks, Carbon80 min
Nov 13, 2:39 AM ESTSpecial Weather StatementPHIKent81 min
Nov 13, 1:25 AM ESTSpecial Weather StatementPHIKent, Queen Anne's80 min

Nearby

Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.